# SDR FDEA201109294203

- Difficulty date: September 29, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N740FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 559
- Aircraft time: 40,928 hours, 16,080 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Plate
- Part number: A5397308221200
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR UPPER FUSELAGE CUT OUT SEALING PLATE BETWEEN FR 59A AND FR 63 FOUND   BADLY DAMAGED AFT CARGO DOOR UPPER FUSE CUT OUT SEALING PLATE BETWEEN FR 59A AND FR 63.  REPLACED IAW SRM 51-40-21.
